Universidad Complutense de Madrid
E-Prints Complutense

Polynomial continuity (Russian)

Impacto

Downloads

Downloads per month over past year



Llavona, José G. (1997) Polynomial continuity (Russian). Fundamentalnaya i Prikladnaya Matematika, 3 (1). pp. 37-45. ISSN 1560-5159

[img]
Preview
PDF
421kB

Official URL: http://mi.mathnet.ru/eng/fpm204


URLURL Type
http://www.mathnet.ru/UNSPECIFIED




Item Type:Article
Additional Information:

The First International School "Functional Analysis, Differential Equations and Their Application" Puebla (Mexico), May 18--23, 1995

Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:23580
Deposited On:18 Nov 2013 11:51
Last Modified:07 Feb 2014 11:04

Origin of downloads

Repository Staff Only: item control page